# SDR AALA20130929007

- Difficulty date: September 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N558AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53088
- Aircraft time: 64,353 hours, 33,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL LT AFT OVER WING EXIT DOOR CUT OUT UPPER RADIUS IS CRACKED AFT OF DOOR UPPER STRIKER.  INSTALLED DOUBLER IAW EA MD80-53-031799 & SRM 53-05 FIGURE 32.
